# SDR DALA2023032902397

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION FLOOR BEAM -Y450 LOCATED FR32 TO FR33 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM SECTION -Y450 LOCATED BETWEEN FR25 TO FR37 IN PASSENGER CABIN. RII INSPECTION COMPLETE. (2692735)
